Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Lower back pain a month after injection

I had a caudal injection on the 1st of July, it helped my pain in my tailbone, for about a week only. I didn't have any side effects to the steroid or anything afterwards beside just being sore at the site. But about a week and a half ago, I began to have a lot of tightness soreness and pain in my lower back. I am wondering if it may have been because of the injection? If anyone has any advice regarding this it would be greatly appreciated thank you.
advertisement

Comments

  • Could SI joint pain be from the injection? I'm scheduled for a second injection at the end of the month and am worried it will cause more pain.
Sign In or Register to comment.